# SDR QXEA200600818

- Difficulty date: March 16, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,809 hours, 28,008 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Ws 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4  - RIGHT HAND WING FORWARD SPAR HAS TOOL MARKS (GOUGES) AT YW178.000.  REPAIRED IAW HORIZON AIR EA 2-57-356.
